You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interior W2, p Estimates for Solutions of the Monge-Ampere Equation
Luis A. Caffarelli
Annals of Mathematics
Second Series, Vol. 131, No. 1 (Jan., 1990), pp. 135-150
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1971510
Page Count: 16
You can always find the topics here!Topics: Monge Ampere equation, Mathematical theorems, Viscosity, Ellipsoids, Paraboloids, Tangents, Estimation methods, A priori knowledge, Approximation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1990 Annals of Mathematics